# SDR REXA2014030300018

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 14,726 hours, 14,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTENSION LOWER SKIN & CLOSING RIB AT WS 402.9 HAD LIGHTNING DAMAGE RESULTING IN A 0.375 INCH  X 0.437 INCH HOLE.  REPAIRED IAW REO 601R-57-31-1219.
